# SDR CALA2025032002990

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 79,991 hours, 29,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS UNDER 15C COMING LOOSE REPLACED 15C ENDBAY EM EXIT LIGHT HOUSING. REF CMM 25-22-59.
